Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Annals of the Alexandru Ioan Cuza University - Mathematics

The Journal of "Alexandru Ioan Cuza" University from Iasi

Editor-in-Chief: Oniciuc, Cezar

2 Issues per year

CiteScore 2016: 0.34

SCImago Journal Rank (SJR) 2016: 0.231
Source Normalized Impact per Paper (SNIP) 2016: 0.488

Mathematical Citation Quotient (MCQ) 2015: 0.10

Open Access
See all formats and pricing
More options …

A Tauberian Theorem for a General Summability Method

Ibrahim Çanak
Published Online: 2014-12-30 | DOI: https://doi.org/10.2478/aicu-2013-0047


We investigate conditions under which Mϕ summability implies Abel summability and give the generalized Littlewood Tauberian theorem for Mϕ summability method.

Keywords: Tauberian theorems; power series methods; slow oscillation; Abel summability method; Mϕ summability method


  • 1. Abel, N.H. - Recherches sur la série 1 + m 1 x + m(m−1)1.2 x2 + m(m−1)(m−2)1.2.3 x3 + ..., J. Reine Angew. Math., 1 (1826), 311-339.CrossrefGoogle Scholar

  • 2. Çanak, I. - A short proof of the generalized Littlewood Tauberian theorem, Appl.Math. Lett., 23 (2010), 818-820Web of ScienceCrossrefGoogle Scholar

  • 3. Çanak, I.; Totur, Ü.; Dik, M. - One-sided Tauberian conditions for (A, k) summability method, Math. Comput. Modelling, 51 (2010), 425-430.Web of ScienceGoogle Scholar

  • 4. Çanak, I. - A note on a Tauberian theorem for (A, i) limitable method II, J. Comput.Anal. Appl., 13 (2011), 892-898.Google Scholar

  • 5. Çanak, I.; Totur, Ü.; Dik, M. - On Tauberian theorems for (A, k) summability method, Math. Slovaca, 61 (2011), 993-1001.Web of ScienceGoogle Scholar

  • 6. Landau, E. - Über einen satz des herrn Littlewood, Rend. Palermo., 35 (1913), 265-276.CrossrefGoogle Scholar

  • 7. Schmidt, R. - Über divergente Folgen und lineare Mittelbildungen, Math. Z., 22 (1925), 89-152.CrossrefGoogle Scholar

  • 8. Stanojević, C.V.; Canak, I.; Stanojević, V.B. - Tauberian theorems for generalized abelian summability methods, Analysis of divergence (Orono, ME, 1997), 13-26, Appl. Numer. Harmon. Anal., Birkh¨auser Boston, Boston, MA, 1999.Google Scholar

  • 9. Totur, Ü.; Çanak, I.; Dik, M. - Some one-sided conditions under which subsequential convergence follows from (A, k) summability method, Appl. Math. Lett., 24 (2011), 692-696.Web of ScienceCrossrefGoogle Scholar

  • 10. Vijayaraghavan, T. - A Tauberian theorem, J. London Math. Soc., 1 (1926), 113-120. Google Scholar

About the article

Received: 2012-02-17

Revised: 2012-05-08

Accepted: 2012-05-10

Published Online: 2014-12-30

Published in Print: 2015-01-01

Citation Information: Annals of the Alexandru Ioan Cuza University - Mathematics, Volume 61, Issue 1, Pages 123–128, ISSN (Online) 1221-8421, DOI: https://doi.org/10.2478/aicu-2013-0047.

Export Citation

© Alexandru Ioan Cuza University in Iaşi . This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in